# SDR REXA2018083000760

- Difficulty date: August 30, 2018
- Submitted: August 31, 2018
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 24,977 hours, 17,737 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G

## Discrepancy

ALT LIMITER CAUTION AND PASS OXY ON CAUTION ON DESCENT INTO KMCI. ALL PASSENGER OXYGEN MASKS DEPLOYED. CABIN ALTITUDE AND RATES WERE ALL SHOWING NORMAL DEFERRED PASSENGER O2 SYS. IAW MEL 35-20-1B. PLACARD INSTALLED. ENTERED INTO MM02 PER MOC #96074**** R/R CABIN PRESSURE CONTROL PANEL IAW AMM 21-33-01, AFTER FOLLOWING THE FIM 21-33-01, PERFORMED AN OPS TEST OPS CHECK GOOD, THIS CLEARS MEL 35-20-1B,PLACARD REMOVED, MM02 UPDATED.
